Author of the publication

Efficient semiparametric estimators via modified profile likelihood

, and . Journal of Statistical Planning and Inference, 129 (1-2): 339--367 (Feb 15, 2005)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

A New Method for the Analysis of Supersaturated Designs with Discrete Data., , and . Commun. Stat. Simul. Comput., 45 (6): 1971-1990 (2016)Efficient semiparametric estimators via modified profile likelihood, and . Journal of Statistical Planning and Inference, 129 (1-2): 339--367 (Feb 15, 2005)Tuning Parameter Selection in Penalized Frailty Models., , and . Commun. Stat. Simul. Comput., 45 (5): 1538-1553 (2016)